# SDR IPXA2024062084697

- Difficulty date: May 28, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 34,722 hours, 22,971 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311N345022
- Part serial: NSN
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT- #2 ENGINE PYLON OUTBD ACCESS HOLE INNER SKIN HAS A CRACK GOING THRU HILOK AT THE 3 0CLOCK POSITION. REMOVED 2EA FASTENERS IAW SRM 51-40-02-0G AND CRACK EVALUATED IAW SRM 54-51-01-1A-1 ALLOWABLE DAMAGE
